Strongly spZc-connected spaces in topology

RM. Sivagama Sundari, AP. Dhana Balan

Abstract


In this paper, we introduce the concept of strongly spZc-connectedness, spZc-continuum using the concept of spZc-open sets. Some properties and theorems using locally spZc-connected space are also discussed.

Full Text: PDF

Published: 2020-03-06

How to Cite this Article:

RM. Sivagama Sundari, AP. Dhana Balan, Strongly spZc-connected spaces in topology, J. Math. Comput. Sci., 10 (2020), 633-638

Copyright © 2020 RM. Sivagama Sundari, AP. Dhana Balan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS